Alert archive / Colorado / Red Flag Warnings in 2018

Red Flag Warning 41, NWS Denver/Boulder, CO

September 28, 201810 counties in Colorado

NWS Denver/Boulder, CO issued this red flag warning at Sep 28, 2018, 10:32 AM MDT for 10 counties in Colorado. It took effect at Sep 29, 2018, 10:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 28, 2018, 10:32 AM MDT (16:32 UTC)
In effect from
Sep 29, 2018, 10:00 AM MDT
Expired
Sep 29, 2018, 7:00 PM MDT
In force
9 hr
Issued by
NWS Denver/Boulder, CO

Counties Boulder County, CO, Clear Creek County, CO, Douglas County, CO, Gilpin County, CO, Grand County, CO, Jackson County, CO, Jefferson County, CO, Larimer County, CO, Park County, CO, Summit County, CO

The radar

The Denver radar (KFTG), 94 km from the middle of the area, began a volume at 16:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 4.5 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2018-09-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2018-09-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
867 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

348 
WWUS85 KBOU 281632 AAA
RFWBOU

URGENT - FIRE WEATHER MESSAGE...UPDATED
National Weather Service Denver/Boulder CO
1032 AM MDT Fri Sep 28 2018

...CRITICAL FIRE WEATHER CONDITIONS ARE LIKELY SATURDAY SATURDAY
AFTERNOON FOR HIGHER ELEVATIONS IN NORTH CENTRAL COLORADO...

.A swift westerly flow aloft and gusty west-southwest surface
winds will combine with unseasonably warm temperatures, low
relative humidity and ample sunshine to produce critical fire
behavior conditions in the mountains, Front Range foothills and
high mountain valleys in north central Colorado Saturday
afternoon. The Ryan and Silver Creek wildfires may be
particularly impacted by these critical fireweather conditions.
These conditions are expected to improve Saturday evening with
higher humidities and lighter wind speeds.

COZ211-213-214-290045-
/O.UPG.KBOU.FW.A.0021.180929T1800Z-180930T0000Z/
/O.NEW.KBOU.FW.W.0041.180929T1800Z-180930T0000Z/
Jackson County Below 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
Central and Southeast Park County-
1032 AM MDT Fri Sep 28 2018

...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM MDT SATURDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR HIGH MOUNTAIN VALLEYS IN NORTH 
CENTRAL COLORADO......

The National Weather Service in Denver has issued a Red Flag
Warning FOR WIND AND LOW RELATIVE HUMIDITY, which is in effect
from noon to 6 PM MDT Saturday. The Fire Weather Watch is no
longer in effect.

* Affected Area...Fire Weather Zones 211...213 and 214.

* Winds...West 15 to 20 mph with gusts up to 35 mph.

* Timing...Saturday from 1200 to 1800 MDT.

* Relative Humidity...As low as 10 percent.

* Impacts...Any existing fires including the Ryan Fire and 
  Silver Creek Fire will be prone to rapid growth and dangerous 
  fire behavior. New fires may also start and spread rapidly 
  should these critical fireweather conditions develop.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ215-217-218-290045-
/O.UPG.KBOU.FW.A.0021.180929T1800Z-180930T0000Z/
/O.NEW.KBOU.FW.W.0041.180929T1800Z-180930T0000Z/
Larimer and Boulder Counties Between 6000 and 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
1032 AM MDT Fri Sep 28 2018

...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM MDT SATURDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR MOUNTAIN RANGES AND NORTHERN 
FRONT RANGE FOOTHILLS IN NORTH CENTRAL COLORADO...

The National Weather Service in Denver has issued a Red Flag
Warning FOR WIND AND LOW RELATIVE HUMIDITY, which is in effect
from noon to 6 PM MDT Saturday. The Fire Weather Watch is no
longer in effect.

* Affected Area...Fire Weather Zones 215...217 and 218.

* Winds...West 10 to 20 mph with gusts to around 35 mph.

* Timing...Saturday from 1200 to 1800 MDT.

* Relative Humidity...As low as 10 percent.

* Impacts...Any existing fires including the Ryan Fire and 
  Silver Creek Fire will be prone to rapid growth and dangerous 
  fire behavior. New fires may also start and spread rapidly 
  should these critical fireweather conditions develop.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
Baker
4 follow-up statements
556 
WWUS85 KBOU 290048
RFWBOU

URGENT - FIRE WEATHER MESSAGE
National Weather Service Denver/Boulder CO
648 PM MDT Fri Sep 28 2018

...CRITICAL FIRE WEATHER CONDITIONS ARE LIKELY SATURDAY SATURDAY
AFTERNOON FOR HIGHER ELEVATIONS IN NORTH CENTRAL COLORADO...

.A swift westerly flow aloft and gusty west-southwest surface
winds will combine with unseasonably warm temperatures, low
relative humidity and ample sunshine to produce critical fire
behavior conditions in the mountains, Front Range Foothills and 
high mountain valleys in north central Colorado Saturday 
afternoon. The Ryan and Silver Creek wildfires may be particularly
impacted by these critical fire weather conditions. These 
conditions are expected to improve Saturday evening with a slow
improvement in humidity and decrease in winds. 

COZ211-213-214-291200-
/O.CON.KBOU.FW.W.0041.180929T1800Z-180930T0000Z/
Jackson County Below 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
Central and Southeast Park County-
648 PM MDT Fri Sep 28 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM MDT
SATURDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR HIGH MOUNTAIN
VALLEYS IN NORTH CENTRAL COLORADO...

* Affected Area...Fire Weather Zones 211...213 and 214.

* Winds...West 15 to 25 mph with gusts up to 35 mph.

* Timing...Saturday from 1200 to 1800 MDT.

* Relative Humidity...As low as 10 percent.

* Impacts...Any existing fires including the Ryan Fire and 
  Silver Creek Fire will be prone to rapid growth and dangerous 
  fire behavior. New fires may also start and spread rapidly 
  should these critical fire weather conditions develop.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ215-217-218-291200-
/O.CON.KBOU.FW.W.0041.180929T1800Z-180930T0000Z/
Larimer and Boulder Counties Between 6000 and 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
648 PM MDT Fri Sep 28 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM MDT
SATURDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR THE MOUNTAINS AND
NORTHERN FRONT RANGE FOOTHILLS OF COLORADO...

* Affected Area...Fire Weather Zones 215...217 and 218.

* Winds...West 15 to 25 mph with gusts up to 35 mph.

* Timing...Saturday from 1200 to 1800 MDT.

* Relative Humidity...As low as 12 percent.

* Impacts...Any existing fires including the Ryan Fire and 
  Silver Creek Fire will be prone to rapid growth and dangerous 
  fire behavior. New fires may also start and spread rapidly 
  should these critical fire weather conditions develop.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
512 
WWUS85 KBOU 291043
RFWBOU

URGENT - FIRE WEATHER MESSAGE
National Weather Service Denver/Boulder CO
443 AM MDT Sat Sep 29 2018

...RED FLAG WARNING FOR THE NORTHERN COLORADO MOUNTAINS TODAY...

.A warm and very dry airmass will combine with strong westerly
winds to bring very high to extreme fire danger across the
northern Colorado mountains today. The winds and low humidities will
develop in some areas this morning and become widespread by early
afternoon. The Ryan and Silver Creek wildfires will be impacted 
by these conditions. There will be a slow improvement in humidity
this evening, with winds decreasing in the valleys, but it will
remain windy over the ridges overnight tonight.

COZ212-216-292100-
/O.EXB.KBOU.FW.W.0041.180929T1600Z-180930T0100Z/
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
443 AM MDT Sat Sep 29 2018

...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 7 PM MDT
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONES 212 AND 216...THE MOUNTAINS FROM BERTHOUD PASS SOUTH TO
SUMMIT COUNTY AND THE SOUTHERN FRONT RANGE FOOTHILLS...

The National Weather Service in Denver has issued a Red Flag
Warning FOR WIND AND LOW RELATIVE HUMIDITY, which is in effect
from 10 AM this morning to 7 PM MDT this evening.

* Affected Area...Fire Weather Zones 212 and 216.

* Winds...West 15 to 25 mph with gusts up to 45 mph.

* Timing...Today from 1000 to 1900 MDT. Strong winds and low 
  humidities will develop over the higher ridges and east slopes 
  this morning, then spread into the valleys and lower foothills 
  by early afternoon.

* Relative Humidity...As low as 11 percent.

* Impacts...Fires will start easily and spread rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

$$

COZ211-213>215-217-218-292100-
/O.EXT.KBOU.FW.W.0041.180929T1600Z-180930T0100Z/
Jackson County Below 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer and Boulder Counties Between 6000 and 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
443 AM MDT Sat Sep 29 2018

...RED FLAG WARNING NOW IN EFFECT FROM 10 AM THIS MORNING TO 7 PM
MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE
MOUNTAINS AND NORTHERN FRONT RANGE FOOTHILLS OF COLORADO...

* Affected Area...Fire Weather Zones 211...213...214...215... 
  217 and 218.

* Winds...West 15 to 25 mph with gusts up to 40 mph.

* Timing...Today from 1000 to 1900 MDT. Strong winds and low
  humidities will become widespread by midday.

* Relative Humidity...As low as 12 percent.

* Impacts...Any existing fires including the Ryan Fire and Silver
  Creek Fire will be prone to rapid growth and dangerous fire
  behavior. New fires will start easily and spread rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Gimmestad
558 
WWUS85 KBOU 292035
RFWBOU

URGENT - FIRE WEATHER MESSAGE
National Weather Service Denver/Boulder CO
235 PM MDT Sat Sep 29 2018

...RED FLAG WARNING FOR THE NORTHERN COLORADO MOUNTAINS TODAY...

.Warm temperatures, very dry conditions, and strong westerly 
winds will continue to bring very high to extreme fire danger 
across the northern Colorado mountains and foothills through 
early evening. The Ryan and Silver Creek wildfires will be 
impacted by these conditions. There will be a slow improvement in 
humidity this evening, with winds decreasing in the valleys, but 
it will remain windy over the ridges overnight tonight.

COZ211>218-300100-
/O.CON.KBOU.FW.W.0041.000000T0000Z-180930T0100Z/
Jackson County Below 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Grand and Summit Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
235 PM MDT Sat Sep 29 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR THE MOUNTAINS AND NORTHERN
FRONT RANGE FOOTHILLS OF COLORADO...

* Affected Area...Fire Weather Zones 211...212...213...214... 
  215...216...217 and 218.

* Winds...West 15 to 25 mph with gusts up to 40 mph.

* Timing...until 700 PM MDT.

* Relative Humidity...As low as 8 percent.

* Impacts...Any existing fires including the Ryan Fire and 
  Silver Creek Fire will be prone to rapid growth and dangerous 
  fire behavior. New fires will start easily and spread rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
829 
WWUS85 KBOU 300058
RFWBOU

URGENT - FIRE WEATHER MESSAGE
National Weather Service Denver/Boulder CO
658 PM MDT Sat Sep 29 2018

COZ211>218-300200-
/O.EXP.KBOU.FW.W.0041.000000T0000Z-180930T0100Z/
Jackson County Below 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Grand and Summit Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
658 PM MDT Sat Sep 29 2018

...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING FOR WIND
AND LOW RELATIVE HUMIDITY FOR THE MOUNTAINS, HIGH VALLEYS, AND
FRONT RANGE FOOTHILLS...

Winds are decreasing this evening and there has been a slow
improvement to humidity. However, there will only be moderate 
humidity recovery at best overnight. 

Another breezy to windy day can be expected on Sunday. Humidity
levels should improve slightly and hold just above critical
thresholds. 

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at Sep 28, 10:23 AM MDT, 9 minutes earlier.

Area forecast discussion, Sep 28, 10:23 AM MDT, 9 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
1023 AM MDT Fri Sep 28 2018

.UPDATE...
Issued at 1023 AM MDT Fri Sep 28 2018

Lowered temperatures for most of eastern Colorado for today.
Current readings are in the lower to mid 40s with 30s in the
foothills and near the Wyoming border. Cloud cover and easterly
winds ushering in cooler air helping to offset any radiational
warming will make it difficult for temperatures to warm.

Downslope winds will push out the colder air Saturday.
Temperatures may be 40 degrees warmer tomorrow in some locations.
The stronger winds will increase the fire danger over the higher
terrain. Will upgrade the Fire Weather Watch to a Red Flag Warning
soon.

&&

.SHORT TERM...(Today and tonight)
Issued at 430 AM MDT Fri Sep 28 2018

The expected surface cold front is marching across northeast
Colorado this morning with low clouds advancing toward the Denver
area and Front Range foothills. Northeast Colorado should be
completely covered by stratus by sunrise. Temperatures have
fallen into the upper 30s and lower 40s over the past couple
hours, with the cool temperatures lasting this evening. High
temperatures are expected to only be in the lower to mid 50s.
Model soundings and cross sections show that the cold air moving
in this morning will only be 1500-2000 feet thick, with dry air
above that. This should be too shallow to produce any light
precipitation, except for the extreme northeast corner of the
state.

For all the drastic cooling on the plains, the limited depth of
the intruding airmass will allow the mountains to be little
changed from the past several days. Skies over the mountains will
be sunny with temperatures climbing back into the 60s and lower
70s. Winds aloft will be generally light and westerly with weak
surface pressure gradients over the mountains and western slope resulting
in light winds.

Tonight, an upper level ridge will build over Utah and western
Colorado, setting the stage for warm air to move into the state
from the desert southwest later tonight and through Saturday,
bringing an to today cold snap.

.LONG TERM...(Saturday through Thursday)
Issued at 430 AM MDT Fri Sep 28 2018

Models have upper ridging over the CWA on Saturday with jet level
zonal flow overhead. The flow aloft becomes more southwesterly
overnight and into Sunday. The QG Omega fields show very weak
upward vertical velocity for all the CWA Saturday through Sunday
night. The low level pressure and wind fields have downsloping low
level winds on Saturday. Then a cold front moves down Saturday
night with some upslope flow behind it Sunday morning. There are
southeasterlies in place Sunday afternoon and evening, with normal
drainage patterns, but weak, Sunday overnight. It is dry Saturday
through Sunday, with just some upper level cloudiness around.
Precipitable water values are generally in the 0.25 to 0.50 inch
range Saturday and Saturday night. Moisture increases a bit later
Sunday and Sunday night with precipitable water values in the 0.50
to 0.75 inch range by 12Z Monday morning. There is very little
CAPE progged for the CWA, just a tad in the mountains and far east
late afternoon/early evening on Sunday. The QPF fields show a tad
of measurable rainfall over the far northeast corner Sunday
morning. I inherited some minor pops and will let them ride. For
temperatures, Saturday's highs warm up some 12-18 C over the
plains and foothills from today's highs. Sunday's readings drop
about 4-8 C from Saturday's. The far northeast corner looks to be
the coolest area. For the later days, Monday through Thursday,
there is southwesterly flow aloft for the CWA Monday into Thursday
in advance of an upper trough. The ECMWF brings the weakening
trough across Colorado Thursday night into Friday. The GFS does
not. Moisture increases much of the period, especially by Thursday
with the trough. The QPF fields show the best amounts of
measurable precipitation over the mountains. The plains don't get
a lot of rainfall. Temperatures figure to be a bit above seasonal
normals through the period.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1023 AM MDT Fri Sep 28 2018

Low clouds with ceilings 2000 to 3000 will persist from much of
this afternoon. Eventually ceilings will lift and clouds will
scattered, but this will be late today, around 00Z. Ceilings to
the east of Denver are less than 600 feet. Latest radar is showing
an easterly push coming into the Denver area, so there is still a
chance for ceilings under 1000 feet. If this were occur, it
should happen before 18Z.

&&

.FIRE WEATHER...
Issued at 430 AM MDT Fri Sep 28 2018

Fairly strong southwesterly winds are expected in the mountains,
foothills and high valleys Saturday afternoon. Gusts up to 35 mph
are possible.  Relative humidities could be as low as 10 percent
as well. As a result, will keep the Fire Weather Watch going for
that time.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning Saturday afternoon for COZ211-213>215-217-218.

&&

UPDATE...Meier
SHORT TERM...Dankers
LONG TERM...RJK
AVIATION...Meier
FIRE WEATHER...RJK
Hazardous weather outlook, Sep 28, 4:52 AM MDT, 5 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
452 AM MDT Fri Sep 28 2018

COZ030>051-291100-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
452 AM MDT Fri Sep 28 2018

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time. Cloudy skies and
cooler temperatures will prevail across the plains through this
afternoon. Areas of drizzle may develop over the northeast corner
of the state. Mountain areas will remain under a warm airmass with
sunny skies, mild temperatures and low humidities. Winds will
generally be light, so no dangerous fire weather conditions are
expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Saturday is expected to be dry with above normal temperatures for
all the forecast area. This along with fairly strong and gusty
winds could cause high to extreme fire danger in the mountains,
high valleys and foothills Saturday afternoon. Dry weather is
expected for all the forecast area into Monday. Increasing
moisture will bring a chance of showers and thunderstorms to the
mountains and foothills Monday through Thursday, with lesser
chances out on the plains. Temperatures will be slightly above
seasonal normals Monday through Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight.

Nearby

Red Flag Warnings in Colorado, 2018Every red flag warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.